# SDR CA030617001

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 9,842 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329003
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAJOR INSPECTION THE TAILBOOM ATTACH FITTING UPPER LT FUSELAGE SIDE WAS FOUND CRACKED AT THE UPPER AFT RIVET HOLE.
